# SDR DXTA2023121310320

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- Aircraft time: 14,594 hours, 9,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CSB281
- Part serial: 005237
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DOING POWER ON CHECKLIST, INTERIOR EMERGENCY LIGHTS BEHIND PASSENGER SEAT 4 AT THE GALLEY, AND EMERGENCY LIGHT OVER PASSENGER SEAT 9 ARE INOP. OVER WING AFT EMERGENCY EXTERIOR LIGHT IS ONLY HALF ILLUMINATED AS WELL. AFTER APPLYING AIRCRAFT POWER WITH AIRCRAFT BATTERIES AND APU GENERATOR, THESE 3 LIGHTS RESUMED NORMAL OPERATION.  DURING THE COMPLETION OF TASK CARD TC-FLT-33-1001, IT WAS FOUND THAT SOME OF THE EMERGENCY EXIT LIGHTING WOULD NOT ILLUMINATE. REMOVED NR 2 POWER SUPPLY FROM SERVICE AND INSTALLED IAW AMM 33-50-10 A REPAIRED NR 2 POWER SUPPLY OPS TESTED SATISFACTORY.
